# SDR SWAA080234

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 49,075 hours, 42,310 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: SM45E1501
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, RT WING AILERON FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD BEARING PER MM.
